Arkansas, 2003Damaging Wind in Arkansas, June 11, 2003
June 11, 2003 · NWS LZK · 1 event in 1 county or zone
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jun 10, 2:43 PM CST, 9 hours 57 minutes earlier.
Area forecast discussion, Jun 10, 2:43 PM CST, 9 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
343 PM CDT TUE JUN 10 2003
A COLD FRONT EXTENDS ACROSS NORTHERN MISSOURI THROUGH KANSAS AND
OKLAHOMA. THIS FRONT WILL SLOWLY MOVE INTO MISSOURI TONIGHT.
ABUNDANT CLOUDINESS IS NOTED ON THE SATELLITE IMAGES ACROSS
ARKANSAS. KLZK RADAR NOTES SHOWERS AND THUNDERSTORMS IN OKLAHOMA
MOVING INTO WEST AND NORTHWEST ARKANSAS. MODELS ARE IN AGREEMENT
WITH THE DEVELOPMENT OF AN MCS TONIGHT ACROSS OKLAHOMA AND MOVING
INTO MISSOURI AND ARKANSAS LATE TONIGHT. THE ETA HAS THE SYSTEM A
LITTLE WEAKER THAN THE GFS. WILL GO WITH A BLEND OF GFS AND ETA. THE
UPPER LOW WILL MOVE ACROSS THE AREA TONIGHT AND WEDNESDAY. AN UPPER
TROUGH WILL HANG AROUND THROUGH THE FIRST HALF OF THE WEEKEND. THE
COLD FRONT WILL MOVE INTO ARKANSAS SATURDAY MORNING BUT NOT MOVE
THROUGH THE STATE UNTIL TUESDAY MORNING. THIS WILL BE A SLOW MOVING
FRONT WITH SEVERAL SHORT WAVES MOVING ALONG IT. THEREFORE...HEALTHY
AMOUNTS OF RAINFALL ARE EXPECTED BETWEEN NOW AND THE END OF THE
WEEKEND. NEARLY AN INCH OF RAINFALL IS EXPECTED IN SOME LOCATIONS
TONIGHT...MAINLY NORTH AND CENTRAL SECTIONS.
HOT AND HUMID CONDITIONS WILL CONTINUE THROUGH THE WEEKEND. SOUTH
AND SOUTHWEST WINDS WILL CONTINUE TO BRING WARMTH AND HUMIDITY UP
FROM THE GULF OF MEXICO. LOWS WILL GENERALLY BE AROUND 70 DEGREES TO
THE UPPER 80S OR LOWER 90S.
HRO 68 83 66 83 / 80 80 40 50
LIT 72 87 72 87 / 60 60 50 60
HOT 73 86 72 87 / 60 60 50 60
PBF 73 87 72 87 / 40 40 50 70
.LZK...NONE.
51
Hazardous weather outlook, Jun 10, 4:00 AM CST, 20 hours 40 minutes before
ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-111000-
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT TUE JUN 10 2003
THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.
.DAY ONE...TODAY AND TONIGHT
A WARM FRONT ALONG THE GULF COAST WILL HEAD NORTH TODAY...SPREADING
WARMER...MORE HUMID AND UNSTABLE AIR ACROSS ARKANSAS. NORTH OF THE
FRONT...A FEW SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS MORNING
MAINLY NORTH OF LITTLE ROCK. MEANWHILE...A COLD FRONT WILL APPROACH
FROM THE NORTHWEST TONIGHT. THE FRONT WILL UTILIZE AN UNSTABLE
ATMOSPHERE TO PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS...MAINLY
IN THE NORTHWEST HALF OF THE STATE. SOME OF THE STORMS MAY BECOME
SEVERE.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THE COLD FRONT APPROACHING THE STATE TONIGHT WILL STALL NEAR THE
ARKANSAS AND MISSOURI BORDER WEDNESDAY INTO THURSDAY. ON
FRIDAY...THE FRONT WILL LIFT TO THE NORTH...WITH A STORM SYSTEM
DRAGGING YET ANOTHER COLD FRONT TOWARD THE REGION OVER THE WEEKEND.
THE WEATHER PATTERN WILL REMAIN UNSETTLED THROUGH AT LEAST
SUNDAY...WITH CHANCES FOR SHOWERS AND THUNDERSTORMS CONTINUING.
SEVERE WEATHER WILL REMAIN POSSIBLE...WITH LOCALLY HEAVY RAINFALL
MAINLY FROM NORTHERN INTO CENTRAL ARKANSAS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT...WITH SEVERE WEATHER
POSSIBLE ACROSS THE NORTHWEST HALF OF ARKANSAS.
46
In the hours before
Local storm report, Jun 10, 8:59 PM CST, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
959 PM CDT TUE JUN 10 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0920 PM DELIGHT AR WIND DAMAGE
06/10/03 PIKE TREES AND POWER LINES
DOWN. POWER OUT IN DELIGHT.
REPORTED BY LAW ENFORCEMENT
28Local storm report, Jun 10, 9:15 PM CST, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1015 PM CDT TUE JUN 10 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0925 PM 3 NW ARKADELPHIA AR WIND DAMAGE
06/10/03 CLARK TREES DOWN ON HIGHWAY 8 AT
THE HEARN COMMUNITY.
REPORTED BY LAW ENFORCEMENT
28Local storm report, Jun 10, 9:20 PM CST, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1020 PM CDT TUE JUN 10 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0930 PM 8 WNW ARKADELPHIA AR WIND DAMAGE
06/10/03 CLARK TREE DOWN ON HIGHWAY 8 AT
THE PINEY COMMUNITY.
REPORTED BY LAW ENFORCEMENT
28Thunderstorm Wind, Garland
- When
- June 11, 12:40 AM CST
- Where
- Garland County, Hot Spgs
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 34.500, -93.050
Thunderstorm winds downed some large tree limbs in the southern part of Hot Springs near Lake Hamilton.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Tennessee, June 11, 20031 death · $5,000 · 1 in hail · 29 events
- Hail and Damaging Winds in Oklahoma, June 11, 2003$110,000 · 2.85 in hail · 87 events
- Flash Flood and Hail in West Virginia, June 11, 2003$3.0 million · 0.88 in hail · 2 events
- Hail and Damaging Winds in Texas, June 11, 2003$630,000 · 1 in hail · 22 events
- Flash Flooding and Hail in Mississippi, June 11 to 12, 2003$256,000 · 55 kt wind · 35 events
- Flash Flood and Hail in Mississippi, June 11, 2003$222,000 · 1 in hail · 35 events
- Hail and Damaging Winds in Georgia, June 11, 2003$619,000 · 60 kt wind · 7 events
- Hail and Damaging Winds in Oklahoma, June 11 to 12, 2003$106,000 · 70 kt wind · 19 events
- Damaging Wind in Alabama, June 11, 2003$250,000 · 65 kt wind · 1 event
- Tornadoes and Flash Flooding in Texas, June 11, 2003$33,000 · F0 · 39 events
- Tornadoes and Hail in Nebraska, June 11, 2003$83,000 · F0 · 18 events
- Damaging Wind in Arkansas, June 11, 2003$150,000 · 70 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5362854.